Information Journal Paper
APA:
CopyKHABAZIAN, H.. (2001). QUASI-PRIMITIVE RINGS AND DENSITY THEORY. BULLETIN OF THE IRANIAN MATHEMATICAL SOCIETY, 27(2), 19-43. SID. https://sid.ir/paper/53638/en
Vancouver:
CopyKHABAZIAN H.. QUASI-PRIMITIVE RINGS AND DENSITY THEORY. BULLETIN OF THE IRANIAN MATHEMATICAL SOCIETY[Internet]. 2001;27(2):19-43. Available from: https://sid.ir/paper/53638/en
IEEE:
CopyH. KHABAZIAN, “QUASI-PRIMITIVE RINGS AND DENSITY THEORY,” BULLETIN OF THE IRANIAN MATHEMATICAL SOCIETY, vol. 27, no. 2, pp. 19–43, 2001, [Online]. Available: https://sid.ir/paper/53638/en